# SDR DALA2017041903240

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR STRUCTURE AT L-4 DOOR STA1661+14" LBL 52 SUPPORT ANGLE CORRODED. VERIFIED MATERIAL LOSS OF 100% LOSS OUT OF LIMITS IAW SRM 53-60-15 FIG 101. REMOVED AND REPLACED SUPPORT ANGLE AT PASSENGER CABIN AFT WET AREA FLOOR STRUCTURE AT L-4 DOOR STA 1661+14" LBL 52 IAW DWG 146N5230 AND SRM 51-40-02.
